MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J334H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number ap1733, and no non conformances / manufacturing irregularities were identified.(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what is the procedure date? don¿t know.What was the initial procedure? don¿t know.Could you please confirm what was broken (suture or needle)? please clarify needle.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, at the time of use, the needle broke when the skin was sutured.There were no adverse patient consequences.No additional information was provided.

Brand Name
VCL CT BRD VIO 27IN 0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12384306
Report Number2210968-2021-07782
Device Sequence Number4648625
Product Code GAM
UDI-Device Identifier10705031038936
UDI-Public10705031038936
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberJ334H
Device Catalogue NumberJ334H
Device Lot NumberAP1733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date08/30/2021
Patient Sequence Number1